# SDR AALA2009021300180

- Difficulty date: February 13, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 15,713 hours, 1,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN STATION 328 STRINGER 3 LEFT "U" CHANNEL DAMAGED.  INSTALLED U- CHANNEL REPAIR AT STRINGER 3 LEFT STATION 328.
